MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED EPLUS

ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED EPLUS
Model Number 509-03-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient showed signs of infection.The surgeon elected to do an i&d and replace the glenosphere and the humeral bearing after washing out the joint space.Female.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00641; 509-03-032, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23752410
Report Number1644408-2025-01568
Device Sequence Number9521193
Product Code KWS
UDI-Device Identifier00190446257561
UDI-Public00190446257561
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-03-032
Device Lot Number952W1247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-103.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale